# SDR SWIA202053046

- Difficulty date: August 29, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR 1 EA INNER DOOR PANEL FASTENER HOLE FOR NUTPLATE HAS 2 EA CRACKS, AS MARKED.  C-CHECK RO 10/4/2020.  REPAIRED CARGO DOOR 1 EA INNER DOOR PANEL FASTENER HOLE NUTPLATE 2 EA CRACKS, AS MARKED, REF REO.
